# SDR CALA2022011400148

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 63,334 hours, 27,885 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Str41lfr30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO STRINGER SPLICE STR 41L FR30-FR31 CORRODED. REMOVED AND REPLACED STRINGER SPLICE ON STR 41 LEFT BETWEEN FRAM ES 30-31 IAW A320 SRM 51-72-11
